Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ZYPREXA

Posted by Margit on February 1, 2003, at 1:47:46

In reply to Re: ZYPREXA Maskiel, posted by judy1 on January 31, 2003, at 23:01:49

I am in the process of weaning off 2.5mg of Zyprexa. I am taking 1.25mg right now. The first week I reduced, I experienced headache, nausea, and anxiety. The headache and nausea went away after about 1 week; however, I still have some anxiety after 3 weeks.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Margit thread:138570
URL: http://www.dr-bob.org/babble/20030130/msgs/138689.html